# SDR AALA202108202576

- Difficulty date: August 19, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N977UY
- Make and model: Airbus A321-231
- Aircraft serial: 5409
- Aircraft time: 27,588 hours, 10,992 cycles
- System (JASC): 5240 · Service Doors
- Part: Lever
- Condition: Loose
- Location: R3 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 3R ARMING LEVER IS NOT SECURE AND LOOSE. TIGHTENED HARDWARE ON ARMING LEVER AS REQUIRED.
